Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is there hope for Post SSRI side effects? morganator

Posted by conundrum on December 26, 2009, at 12:27:32

In reply to Re: Is there hope for Post SSRI side effects?, posted by morganator on December 26, 2009, at 12:01:46

No I"m not taking it now. It made me dysphoric last time although I only took 5mgs. I was feeling good on buspar and prozac 5mg every other day. When increased prozac to everyday it took away all the improvement. The only things i take now are a diuretic and ginkgo.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:conundrum thread:929993
URL: http://www.dr-bob.org/babble/20091217/msgs/930969.html